# SDR VJ970339

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 51212
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR CHIRPING IN RT AFT LAVATORY.  REPLACED SMOKE DETECTOR, OPS CHECKS NORMAL IAW MM 26-00.
